# SDR SWAA060304

- Difficulty date: January 25, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 58,501 hours, 54,060 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: 5439
- Condition: Leaking
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SMOKE/STEAM IN AFT GALLEY.  FOUND AFT COFFEEMAKER LEAKING CAUSING STEAM.  REMOVED AND REPLACED AFT COFFEEMAKER PER MM.
